Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58924

Day 187 Of Accutane.

ls206816

1036 views

Went to the dermatologist today and he lowered my dose to 60mg. So I plan on taking 60mg for the first week and then Im going to lower it to 30mg to see if my face stays clear then I want to get off of it. Its been 6 months now and I figure if my skin doesn't clear up during the 7th it probably wont. Also I don't want to be on Accutane while in school because its a pain in the ass. My hair is still falling out more than usual, that's another reason I want to stop taking it. Good luck to everyone!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×